# SDR CA001207028

- Difficulty date: November 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31T2
- Aircraft time: 10,705 hours
- Engine: Pwa PT6A135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 40294006
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT SCHEDULED INSPECTION  A CRACK WAS FOUND AT THE LOWER BOLT WEB ON THE RT MLG AFT SIDE BRACE FITTING.
